Duality in the Flat Cohomology of Curves.
Inventiones mathematicae, Tome 35 (1976), pp. 111-130
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1976__35_142402,
author = {M. Artin and J.S. Milne},
title = {Duality in the {Flat} {Cohomology} of {Curves.}},
journal = {Inventiones mathematicae},
pages = {111--130},
year = {1976},
volume = {35},
zbl = {0342.14007},
url = {http://geodesic.mathdoc.fr/item/IM_1976__35_142402/}
}
M. Artin; J.S. Milne. Duality in the Flat Cohomology of Curves.. Inventiones mathematicae, Tome 35 (1976), pp. 111-130. http://geodesic.mathdoc.fr/item/IM_1976__35_142402/